Oak Ridge, TN
A 37-year-old female asked about a 38-year-old member:
Im on predisone steroids 25 mg for a week. im spotting outside my period. i heard it could be a side effect. should the spotting stop when i get off of the steroids? im on birth control too. thank you
1 doctor answer • 1 doctor weighed in
Pediatrics 48 years experience
Unlikely: The human body makes an equivalent of 5 mg or so of prednisone daily as a stress hormone. The cited quantity is not likely to affect your menses at all. I would look to other reasons for any spotting to occur.
Created for people with ongoing healthcare needs but benefits everyone.
65 viewsAnswered >2 years ago
Last updated Jun 28, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.